# SDR 9810479916

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN VERTICAL SUPPORT BEAM AT FS 756, 24 INCHES TO THE LEFT A/C CENTERLINE.  REPAIRED PER EA 99-159451 (P/N 9958212-7).
